Javid Ali
Javid Ali
Assistant Professor of Mathematics, Aligarh Muslim University, Aligarh, India
amu.ac.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces
M Imdad, J Ali, M Tanveer
Chaos, Solitons & Fractals 42 (5), 3121-3129, 2009
1202009
Some common fixed point theorems in fuzzy metric spaces
M Imdad, J Ali
Mathematical Communications 11 (2), 153-163, 2006
1002006
Jungck’s common fixed point theorem and EA property
M Imdad, J Ali
Acta Mathematica Sinica, English Series 24 (1), 87-94, 2008
852008
An implicit function implies several contraction conditions
J Ali, M Imdad
Sarajevo J. Math 4 (17), 269-285, 2008
752008
Coincidence and fixed points in symmetric spaces under strict contractions
M Imdad, J Ali, L Khan
Journal of Mathematical Analysis and Applications 320 (1), 352-360, 2006
712006
A general fixed point theorem in fuzzy metric spaces via an implicit function
M Imdad, J Ali
Journal of Applied Mathematics & Informatics 26 (3_4), 591-603, 2008
482008
Using implicit relations to prove unified fixed point theorems in metric and 2-metric spaces.
V Popa, M Imdad, J Ali
Bulletin of the Malaysian Mathematical Sciences Society. Second Series 33 (1 …, 2010
422010
Remarks on some recent metrical common fixed point theorems
M Imdad, J Ali, M Tanveer
Applied Mathematics Letters 24 (7), 1165-1169, 2011
402011
Common fixed point theorems in Menger spaces with common property (EA)
J Ali, M Imdad, D Bahuguna
Computers & Mathematics with Applications 60 (12), 3152-3159, 2010
352010
Common fixed points of strict contractions in Menger spaces
J Ali, M Imdad, D Mihet, M Tanveer
Acta Mathematica Hungarica 132 (4), 367-386, 2011
302011
Common fixed point theorems in symmetric spaces employing a new implicit function and common property (EA)
M Imdad, J Ali
Bulletin of the Belgian Mathematical Society-Simon Stevin 16 (3), 421-433, 2009
202009
One-step iteration scheme for multivalued nonexpansive mappings in CAT (0) spaces
I Uddin, JJ Nieto, J Ali
Mediterranean Journal of Mathematics 13 (3), 1211–1225, 2016
192016
Common fixed point theorems in modified intuitionistic fuzzy metric spaces
M Imdad, J Ali, M Hasan
IRANIAN JOURNAL OF FUZZY SYSTEMS 9 (5), 77-92, 2012
172012
Unifying a multitude of common fixed point theorems employing an implicit relation
J Ali, M Imdad
Commun. Korean Math. Soc 24 (1), 41-55, 2009
172009
Common fixed point theorems in fuzzy metric spaces employing common property (EA)
M Imdad, J Ali, M Hasan
Mathematical and Computer Modelling 55 (3-4), 770-778, 2012
142012
Unified relation-theoretic metrical fixed point theorems under an implicit contractive condition with an application
M Ahmadullah, J Ali, M Imdad
Fixed Point Theory and Applications 2016 (1), 1-15, 2016
122016
Common fixed points of nonlinear hybrid mappings under strict contractions in semi-metric spaces
J Ali, M Imdad
Nonlinear Analysis: Hybrid Systems 4 (4), 830-837, 2010
122010
Impact of occasionally weakly compatible property on common fixed point theorems for expansive mappings
M Imdad, J Ali, V Popa
Filomat 25 (2), 79-89, 2011
102011
A general fixed point theorem for hybrid contractions via implicit functions
M Imdad, J Ali
Southeast Asian Bulletin of Mathematics 31 (1), 2007
102007
Convergence theorems for a hybrid pair of generalized nonexpansive mappings in Banach spaces
I Uddin, M Imdad, J Ali
Bulletin of the Malaysian Mathematical Sciences Society 38 (2), 695-705, 2015
92015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20